×

zbMATH — the first resource for mathematics

An asymptotic formula for polynomials orthonormal with respect to a varying weight. II. (English. Russian original) Zbl 1307.42024
Sb. Math. 205, No. 9, 1334-1356 (2014); translation from Mat. Sb. 205, No. 9, 121-144 (2014).

MSC:
42C05 Orthogonal functions and polynomials, general theory of nontrigonometric harmonic analysis
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
33C50 Orthogonal polynomials and functions in several variables expressible in terms of special functions in one variable
33D45 Basic orthogonal polynomials and functions (Askey-Wilson polynomials, etc.)
PDF BibTeX XML Cite
Full Text: DOI